MathSciNet Relay Station
MathSciNet bibliographic data
MR937017 (90a:58052) 58F05 (57M99)
Matveev, S. V.; Fomenko, A. T. Isoenergetic surfaces of Hamiltonian systems, the enumeration of three-dimensional manifolds in order of growth of their complexity, and the calculation of the volumes of closed hyperbolic manifolds. (Russian) Uspekhi Mat. Nauk 43 (1988), no. 1(259), 5--22, 247; translation in Russian Math. Surveys 43 (1988), no. 1, 3–24
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement